


default search action
Discrete Mathematics, Volume 210
Volume 210, Numbers 1-3, January 2000
- Sergei A. Abramov

, Marko Petkovsek, Anna A. Ryabenko
:
Special formal series solutions of linear operator equations. 3-25 - Eva Maria Feichtner, Dmitry N. Kozlov:

On subspace arrangements of type D. 27-54 - Svjetlan Feretic:

An alternative method for q-counting directed column-convex polyominoes. 55-70 - Olivier Guibert:

Stack words, standard Young tableaux, permutations with forbidden subsequences and planar maps. 71-85 - Vincel Hoang Ngoc Minh, Gérard Jacob:

Symbolic integration of meromorphic differential systems via Dirichlet functions. 87-116 - Warren P. Johnson:

Some polynomials associated with up-down permutations. 117-136 - Guy Melançon:

Lyndon factorization of sturmian words. 137-149 - Michael J. Schlosser:

Summation theorems for multidimensional basic hypergeometric series by determinant evaluations. 151-169 - Bernd Sturmfels:

Solving algebraic equations in terms of A-hypergeometric series. 171-181

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














